# SDR 96ZZZX5620

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1807H
- Make and model: Beech B100
- Aircraft serial: BE119
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: M22759749
- Condition: Cracked
- Location: Start/Gen
- Part time: 5,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER/GENERATOR 4 GAUGE WIRES THAT RUN FROM THE FIREWALL POWER CONNECTOR AND GENERATOR GROUND TO THE STARTER/GENERATOR WERE FOUND WITH CRACKED INSULATION.  THE CRACKS RUN PARALLEL WITH THE WIRE.  SOME OF THE CRACKS ARE OVER 3 INCHES IN LENGTH EXPOSING THE CENTER CONDUCTOR.  ON THE LT AND RT ENGINES, THE WIRE NUMBERS OF THE DEFECTIVE WIRES ARE K2D4, K2F4, P10A4, P10C4, P10E4, K17A4N, K17B4N, AND K17C4N.  THIS IS THE SECOND B100 FOUND LIKE THIS.
